MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP LEFT HEART VENT CATHETER; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP

PERFUSION SYSTEMS DLP LEFT HEART VENT CATHETER; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP
Model Number 12116
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned for evaluation.After investigation at medtronic, complaint is confirmed for the left heart vent catheter being bent and the malleable wire coming out of the cannula tip, based on the photo provided, however, no product has been returned to date.A root cause of this occurrence cannot be determined without returned product, however, there is a possibility that the wire came out of the cannula tip after excessive manipulation of the malleable wire.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event.This investigation was completed with the information that was provided, if additional information is received, this investigation will be reopened if deemed necessary.There were no adverse patient effects as a result of this incidence.Medtronic has made its supplier aware and will continue to monitor for future occurrences and trends per the product quality meetings procedure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use, the customer reported the left heart vent catheter was bent.There was no impact on the flow due to the bend.The device was replaced.There was no adverse effect to the patient.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
DLP LEFT HEART VENT CATHETER
Common Device Name
SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key12302319
Report Number2184009-2021-00067
Device Sequence Number3668707
Product Code DTS
UDI-Device Identifier00643169086715
UDI-Public00643169086715
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K834352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number12116
Device Catalogue Number12116
Device Lot Number2020030850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2504-2021
Patient Sequence Number1
Patient Age66 YR
Patient Weight65